# SDR CALA2012041000251

- Difficulty date: April 10, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 27,218 hours, 9,258 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63931134
- Part serial: 0048
- Condition: Dislodged
- Location: L1 Door
- Part time: 26,575 hours, 8,260 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1-L SLIDE FELL OUT OF CANNISTER .  R & R L1 DOOR SLIDE REF AMM 25-66-01-404-044, 25-66-01-004-154, OPS CHECKED GOOD.
